# SDR IPXA2019040440760

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 22,436 hours, 7,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Punctured
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R. ENGINE COWL EXTERIOR HAS LG PUNCTURE HOLE WITH FIBERGLASS PROTRUDING FROM ENTRY HOLE. NOTICED ON PREFLIGHT WALK AROUND DAMAGE IS PROB. 4-6 INCHES LONG. 3 INCHES IN DIAMETER.  ACCOMPLISHED INTERIM INSPECTION & REPAIR IAW EO. B767-7110-72129-A.  DEFERRED PER EO.  REPLACED #2 ENG O/B FAN COWL PER MM 71-11-03.
